# SDR 99ZZZX2882

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39112
- Make and model: Bell 206L-1
- Aircraft serial: 45652
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: 0502006
- Condition: Broken
- Location: Fuselage
- Part time: 102 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ANTENNA BROKEN APPROXIMATELY 3 INCHES ABOVE BASE.  REF:  MCN 66.  REMOVED AND REPLACED.
